MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360? ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360? ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521400
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used during a gastroscopy procedure on (b)(6) 2026 for treatment of bleeding.During the procedure, the resolution 360 ultra clip would not come off of the catheter when the nurse released the clip.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
Resolution 360? ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25391463
Report Number3005099803-2026-02302
Device Sequence Number5192021
Product Code PKL
UDI-Device Identifier08714729997245
UDI-Public(01)08714729997245(17)290126(10)38455721
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521400
Device Catalogue NumberM00521400
Device Lot Number0038455721
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/11/2026
08/25/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/29/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown